Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Bolting feeling in the stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi XXXXX
User :   Hi
Doctor :   How can I help you?
User :   I was having some problems with my stomach
User :   as soon as i take some bolting feeling in the stomach
User :   its very un easy feeling
User :   and its goes after 2-3 hours
User :   but as soon as i eat anything it comes back
Doctor :   To get a better picture I need this information--Age: ; Occupation: ; Location: ; Marital Status:
User :   28 / Software professional / Bangalore / Married
Doctor :   how long have you had this problem?
User :   1 week
Doctor :   when you say bolting- do you mean- rumbling and you get the feeling of having to rush to the toilet
User :   its kind of stomach getting stuck... i dont have any feeling of going to toilet
User :   and some times i feel like the food which i had is coming back to my mouth
Doctor :   do you have any pain or burping?
User :   eventhough i cant see it... but i have that feeling..
User :   no pain
Doctor :   ok
User :   its just a un easy feeling
Doctor :   Do you smoke or drink alcohol?
User :   no
User :   strictly no
Doctor :   Have you ever had this problem/ similar problem before?
User :   no
User :   its just in last one week
Doctor :   Do you have any other health problems or allergies?
User :   no
Doctor :   Have you taken any medication or seen any other doctor for this?
User :   no
Doctor :   Are you passing motions/ urine normally/ any problems with that?
User :   no problem its normal
Doctor :   From what you have told me you are most probably having GERD- gastroesophegal reflux disease
User :   i see
User :   is this a serious one ? what should i do now ?
Doctor :   you can take the following medicines and follow these tips for a few days to see if it helps
Doctor :   no- it is a common problem
Doctor :   Take tab Histac EVT dissolved in water on
Doctor :   an empty stomach first thing in the morning- avoid
Doctor :   taking anything for 15 mins after that
User :   one per day ?
Doctor :   yes
Doctor :   sorry
one in the morning and one in the evening
User :   okey
Doctor :  
Eat a soft bland diet and avoid oily/spicy foods
Doctor :   you can take tab Unienzyme - 1-1-1 after meals for 1 week
User :   okey
User :   the Histac EVT should continue for how long ?
Doctor :   just 5 days- not for more-
Doctor :   And avoid lying down after food for atleast 2 hours- take a short walk or keep siting
User :   okey
Doctor :   Is there anything else I can help you with?
User :   is these tablets are availale in the stores without a doctors prescription ?
Doctor :   yes- they are OTC's
Doctor :   over the counter medicines- if you are not getting benefit with them- then you will need to see a doctor for a physical examination
User :   okey....
User :   i will do that
User :   thanks a lot for your time
Doctor :   welcome
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor